# SDR DALA2022120207719

- Difficulty date: November 30, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 29,883 hours, 3,849 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK , WHILE EXECUTION OF JC 5716-01019-01 & 02 IN ORDER TO PERFORM INSPECTIONS REQUIRED BY SB A330-57-3129 REV 01, A CRACK INDICATION WAS DETECTED IN HOLES H260 LHS AND RHS. THE INITIAL DIAMETER OF HOLES WAS OF 0.348". AS PER JC AND AIB SB, WHEN CRACK INDICATION REMAINS AFTER THE FIRST OVZ, AIB MUST BE CONTACTED FOR REPAIR INSTRUCTIONS.  REF ER/A 603634-1.
